# SDR DL76G090002

- Difficulty date: January 1, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 77,669 hours, 16,711 cycles
- Engine: Ge CF680C2B6
- Engine time: 62,937 hours, 13,451 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 62,937 hours, 13,451 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE THROTLE WILL NOT ADVANCE.  REPLACED LOWER CABLE FROM PYLON TO HMU PER AMM.  INSPECTED ALL OTHER AREAS.  NO TROUBLE FOUND.  PULL TEST NOW AT 3 POUNDS.  BEFORE WAS 6 POUNDS.
